# SDR USAABB98023

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV9
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FOUND L4 AND R1 DOOR EXIT IDENTIFIERS INOPERATIVE.  MAINTENANCE REPLACED THE IDENTIFIER ASSEMBLIES.  (M)
